# SDR MWEA98755

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Part number: 99581913
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT PYLON 2 CHANNEL FORWARD  OF AFT ENGINE MOUNT.  MTC FABRICATED AND INSTALLED REPAIR DOUBLERS.
